Basic compactness properties of nonconforming and hybrid finite element spaces
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 14 (1980) no. 1, pp. 81-115
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1980__14_1_81_0,
author = {Stummel, Friedrich},
title = {Basic compactness properties of nonconforming and hybrid finite element spaces},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {81--115},
year = {1980},
publisher = {Centrale des revues, Dunod-Gauthier-Villars},
address = {Montreuil},
volume = {14},
number = {1},
mrnumber = {566091},
zbl = {0456.65061},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1980__14_1_81_0/}
}
TY - JOUR AU - Stummel, Friedrich TI - Basic compactness properties of nonconforming and hybrid finite element spaces JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1980 SP - 81 EP - 115 VL - 14 IS - 1 PB - Centrale des revues, Dunod-Gauthier-Villars PP - Montreuil UR - http://geodesic.mathdoc.fr/item/M2AN_1980__14_1_81_0/ LA - en ID - M2AN_1980__14_1_81_0 ER -
%0 Journal Article %A Stummel, Friedrich %T Basic compactness properties of nonconforming and hybrid finite element spaces %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1980 %P 81-115 %V 14 %N 1 %I Centrale des revues, Dunod-Gauthier-Villars %C Montreuil %U http://geodesic.mathdoc.fr/item/M2AN_1980__14_1_81_0/ %G en %F M2AN_1980__14_1_81_0
Stummel, Friedrich. Basic compactness properties of nonconforming and hybrid finite element spaces. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 14 (1980) no. 1, pp. 81-115. http://geodesic.mathdoc.fr/item/M2AN_1980__14_1_81_0/
